# SDR AALA202404195269

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 14,538 hours, 3,968 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Low Quantity
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED IN SAN DUE TO AN YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE IN CRUISE. THE AIRCRAFT LANDED SAFELY AT SAN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
